ResearcherID Thomson Reuters  

Ling, Leevan
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: A-4484-2009
URL: http://www.researcherid.com/rid/A-4484-2009
Subject: Mathematics
Keywords: meshfree method; radial basis function; inverse problem
ORCID: http://orcid.org/0000-0003-1779-0101
My Institutions (more details)
Primary Institution:
Sub-org/Dept: Department of Mathematics
Role:
Description:
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  5  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: A FAST BLOCK-GREEDY ALGORITHM FOR QUASI-OPTIMAL MESHLESS TRIAL SUBSPACE SELECTION
 Author(s): Ling, Leevan
 Source: Siam Journal on Scientific Computing Volume: 38 Issue: 2 Pages: A1224-A1250 Published: 2016
 Times Cited: 0
 DOI: 10.1137/15m1037627
added
04-Jul-16
2.  Title: A localized meshless method for diffusion on folded surfaces
 Author(s): Cheung, K. C.; Ling, L.; Ruuth, S. J.
 Source: Journal of Computational Physics Volume: 297 Pages: 194-206 Published: 2015
 Times Cited: 1
 DOI: 10.1016/j.jcp.2015.05.021
added
07-Sep-15
3.  Title: Method of approximate particular solutions for constant- and variable-order fractional diffusion models
 Author(s): Fu, Z. J.; Chen, W.; Ling, L.
 Source: Engineering Analysis with Boundary Elements Volume: 57 Pages: 37-46 Published: 2015
 Times Cited: 17
 DOI: 10.1016/j.enganabound.2014.09.003
added
07-Sep-15
4.  Title: Numerical Caputo Differentiation by Radial Basis Functions
 Author(s): Li, M.; Wang, Y. J.; Ling, L.
 Source: Journal of Scientific Computing Volume: 62 Issue: 1 Pages: 300-315 Published: 2015
 Times Cited: 2
 DOI: 10.1007/s10915-014-9857-6
added
07-Sep-15
5.  Title: REGULARIZATION FOR 2-D FRACTIONAL SIDEWAYS HEAT EQUATIONS
 Author(s): Wang, C. X.; Ling, L.; Xiong, X. T.; et al.
 Source: Numerical Heat Transfer Part B-Fundamentals Volume: 68 Issue: 5 Pages: 418-433 Published: 2015
 Times Cited: 0
 DOI: 10.1080/10407790.2015.1036629
added
07-Sep-15
6.  Title: Convergent Overdetermined-RBF-MLPG for Solving Second Order Elliptic PDEs
 Author(s): Shirzadi, A.; Ling, L.
 Source: Advances in Applied Mathematics and Mechanics Volume: 5 Issue: 1 Pages: 78-89 Published: 2013
 Times Cited: 9
 DOI: 10.4208/aamm.11-m11168
added
25-Sep-13
7.  Title: NUMERICAL SIMULATIONS FOR SPACE-TIME FRACTIONAL DIFFUSION EQUATIONS
 Author(s): Ling, L.; Yamamoto, M.
 Source: International Journal of Computational Methods Volume: 10 Issue: 2 Published: 2013
 Times Cited: 1
 DOI: 10.1142/s0219876213410016
added
03-Jul-13
8.  Title: Solving moving-boundary problems with the wavelet adaptive radial basis functions method
 Author(s): Vrankar, L.; Libre, N. A.; Ling, L. V.; et al.
 Source: Computers & Fluids Volume: 86 Pages: 37-44 Published: 2013
 Times Cited: 1
 DOI: 10.1016/j.compfluid.2013.06.029
added
25-Nov-13
9.  Title: An adaptive-hybrid meshfree approximation method
 Author(s): Ling, L.
 Source: International Journal for Numerical Methods in Engineering Volume: 89 Issue: 5 Pages: 637-657 Published: 2012
 Times Cited: 5
 DOI: 10.1002/nme.3257
added
06-Mar-12
10.  Title: Combinations of the method of fundamental solutions for general inverse source identification problems
 Author(s): Wang, F. Z.; Chen, W.; Ling, L. V.
 Source: Applied Mathematics and Computation Volume: 219 Issue: 3 Pages: 1173-1182 Published: 2012
 Times Cited: 8
 DOI: 10.1016/j.amc.2012.07.027
added
17-Mar-13
publication(s)  
First Page Previous Page Page   of  5  Go Next Page Last Page
  Sort by:    Results per page: